# SDR DJFA2004011

- Difficulty date: July 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N283CW
- Make and model: Cessna 550
- Aircraft serial: 5500713
- Aircraft time: 6,060 hours, 4,924 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT DEPARTED KUVA AND DURING TAKEOFF ROLE AT ABOUT 50 KTS THE PILOTS NOTICED THE RT AIRSPEED WAS STILL AT 0.  ABORTED TAKEOFF AND RETURNED TO FBO.  THE MAINTENANCE PEOPLE CLEANED A BUG FROM INSIDE THE PITOT TUBE AND PERFORMED A HIGH SPEED TAXI WITH BOTH AIRSPEEDS, WORKS OK.
